CSN Login
Members Online: 14

Breast cancer chat

lberry
Posts: 1
Joined: Aug 2000

I am wondering if the rash that I have on my stomach and back can be from the drug Tamoxifen. Does anyone else have this problem?

maggie's picture
maggie
Posts: 77
Joined: Sep 2000

I have been on tamoxifien for 9 months now and have not had a rash yet.

Rague
Posts: 3261
Joined: Aug 2009

I've been on Femara/letrozole for almost 3 yrs - no rashes. Is it a painful rash? It's not unusual to develope Shingles after chemo/surgery/rads. There are many possibilities so check with your Drs.

Winyan - The Power Within

Susan

Kylez's picture
Kylez
Posts: 3765
Joined: May 2009

Rague, this post is 12 years old so I don't know if any of the posters are still around. :(

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network